# SDR UIEA2017061501026

- Difficulty date: June 15, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,092 hours, 14,005 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 7291423E599
- Part serial: GWDC3113
- Condition: Malfunctioned
- Location: Rt Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE.  RT IDG VALVE.   REMOVED AND REPLACED IDG COOLING VALVE IAW AMM 24-11-07, OPS CHECKED NORMAL.
